MAUDE Adverse Event Report: ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-F; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-F; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number A-TCSE-DF
Medical Device Problem Codes Use of Device Problem (1670); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One bi-directional, curve d-f, tacticath sensor enabled contact force ablation catheter was received for evaluation.A ¿catheter not detected¿ error message was displayed when the returned device was connected to the tactisys quartz, consistent with the reported event.Further investigation revealed the error message was due to fractures in the 19-pin connector flex circuit on the eeprom to pin 14 trace, consistent with the observed error message and with the reported event.Optical fibers 1-3 met specifications for optical properties.Electrodes 1-4 met specifications during electrical testing, however, the deformable body thermocouple read as an open circuit due to a fracture in the green tc2 wire within the 19-pin connector, consistent with the reported event.It was also determined that the tacticath contact force ablation catheter batch number 10178820 expired on 30 jun 2025 which was prior to the reported event date of 16 dec 2025.A review of distribution records confirmed that this product was distributed prior to its expiration date.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed, including verification of the expiration date listed on the product label.The cause of the fractured tc2 wire, and the reported electrode signal issue remains unknown.The cause of the use of expired product is consistent with user error.
 
Event or Problem Description
This report is to advise of an expired catheter used during the procedure.During the af procedure, an expired catheter was used.The catheter was not visualized and the lsi parameters were not displayed.Although the catheter itself appeared on the screen, the window displaying the catheter-related contact force and lsi parameters appeared but did not show any data.The metal baseline was set, as was the distortion.The signals from the catheter electrodes did not appear on either the ensite system or the non-abbott (prucka) ep system.As a precaution, the connections between the tactisys and the tacticath catheter were checked; however, the issue could not be identified.The connection between the tactisys system and the generator was also checked, along with all amplifier connections.The catheter was used as described in the ifu.Ultimately, the issue was resolved by using a newly opened tactiflex catheter, which immediately displayed values on the icon after insertion.There were no patient consequences.

Brand Name
TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-F
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24803596
Report Number3008452825-2026-00196
Device Sequence Number16122060
Product Code OAE
UDI-Device Identifier05415067027641
UDI-Public(01)05415067027641(10)10178820(17)250630
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberA-TCSE-DF
Device Catalogue NumberA-TCSE-DF
Device Lot Number10178820
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight73 KG